Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Critical submanifolds of differentiable mappings


Authors: Samir A. Khabbaz and Everett Pitcher
Journal: Bull. Amer. Math. Soc. 73 (1967), 164-168
DOI: https://doi.org/10.1090/S0002-9904-1967-11699-9
Part II: Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 310--314
MathSciNet review: 0212823
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Fary, Valeurs critiques et algêbres spectrales d'une application, Ann. of Math. 63 (1956), 437-490. MR 77927
  • 2. D. Montgomery and H. Samelson, Fiberings with singularities, Duke Math. J. 13 (1946), 51-56. MR 15794
  • 3. E. Pitcher, Critical points of a map to a circle, Proc. Nat. Acad. Sci. U.S.A. 25 (1939), 428-431. MR 646
  • 4. A. W. Tucker, Branched and folded coverings, Bull. Amer. Math. Soc. 42 (1936), 859-862.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11699-9

American Mathematical Society